# SDR DALA2014082104631

- Difficulty date: August 21, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 104,188 hours, 12,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT IS OUT.  REPLACED CHARGER ASSY.
